Your Cart

Your cart is empty

Home  >  Volume 7 (2003)

A Cauchy Problem for a Quasi-Linear Hyperbolic First Order Partial Differential Equation by ; Michael O.Egwurube and Emmanuel J.D.Garba. Vol.7, Pages 29-32
Sale price: $5.00
Quantity:

A Cauchy Problem for a Quasi-Linear Hyperbolic First Order Partial Differential Equation

by ; Michael O. Egwurube, Department Of Mathematics and Computer Science Federal University of Technology, Yola

and Emmanuel J. D. Garba, Mathematical Sciences Programme, Abubakar Tafawa Balewa University, Bauchi

Click here to download abstract ( in pdf )

Close
Loading...